# SDR UPS98226692

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D SUSPECT CRACK IN UPPER CHORD OF INTERCOSTAL BETWEEN BS 560-580 (JUST AFT OF 560) RBL 25.  REPLACED CHORD ANGLE IAW SRM 51-40-3.
